On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Hello, I have been taking Zoloft for about two months now and I have back pain and hip pain. Will it go away soon? I had nausea for a week at the beginning but I was fine after so I'm wondering if I should hold on or change medication. Anybody has any idea??
I have been hospitalized and in pain since receiving the Prolia injection. It raised my white count, did a spinal tap, and diagnosed me with H1N1, the pain in my neck, hip and back has never subsided. I did have a back fusion in August 2015 and recovered nicely, then in March of 2016 got the injection and have been sick every since. Jaw sore, teeth hurt, pain in hip, groin pain, hair falling out, nails stopped growing. I have aged 10 years in 6 months. I was active and self reliant. Now I need help doing simple chores. Has anyone out there experienced relief as time went on or has this injection damaged my bones. I have read some posts by people up to 1.5 years after injection and still in pain.
42 year male, non drinker, starting have diarrheaa and stomach cramps about every few months, but now I've got pain in my back and pelvis all the time!! and pains down my left leg! feeling of weakness and numbness the pain is pure hell in my pelvis. its that bad i can not walk..... I'm scared stupid! thinking I'm got cancer or something as bad....... I'm over weight and joined weight watches and I'm losing 2-6 pounds per wk. but after losing 2 stone its made not difference this pain is ruining my life
More questions for: Back pain - nonspecific
Hi there, I have advanced RH, no medications for over past 12 years. Had an extreme flare up a few months back so went to rheumatologist who has prescribed 10 mg methotrexate, weekly and daily palquil, 5mg prednisone and 2x weekly folic acid. I have been on them nearly 3 months now. This last week I have experience bad lower to middle back pain but only when standing or walking. I was wondering if anyone has had the same or similar experience.
I have been on Tecfidera for 6 months and I have a severe back pain focused on the tail bone. It gets worse when standing up after sitting down for hours. I am not sure if it is due to the drug I am taking or if it is just another symptoms from MS.
Started xarelto yesterday. First night sleeping I woke up with fairly severe lower back pain. I know it's the first side effect but I don't know if it's serious or listed first merely because it is more common. Any help?
More reviews for: Back pain - nonspecific
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.